# SDR SWAA2023110703890

- Difficulty date: September 23, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA 350; RBL 64; WL 208.1; SEE DOT # 040<[01] INNER CHORD AT STA 350 RBL 64 WAS REPLACE ON TTG8Q00NL8SG;[02] VERIFIED INNER CHORD WAS REPLACED ON TTG8Q00NL8SG
